# SDR UALA2010062102162

- Difficulty date: June 19, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 42,638 hours, 11,690 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 1b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP AT 1B NEEDS TO BE REATTACHED.  SECURED LIGHT ASSY, TESTS NORMAL.
